# SDR GTIA2018031502523

- Difficulty date: March 15, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N629NK
- Make and model: Airbus A320-232
- Aircraft serial: 6300
- Aircraft time: 13,639 hours, 6,211 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA'S REPORTED AN ODOR.  PERFORMED TSM IAW 71-00-00-810-861-A. NO ODOR DETECTED.   SUSPECTED ODOR TO BE COMING FROM THE NR PACK.  R & R THE RECIRCULATION FILTERS AS A PERCAUTION IAW AMM 21-21-41. PERFORMED PACK BURN OUT IAW AMM 21-00-00.  NO OIL OR ANY OTHER CONTAMINATION NOTED. NO ODORS IN AIRCRAFT AFTER BURNOUT.
